# SDR SIMA20150803005

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,748 hours, 35,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT STRIP BROKEN WIRE ON AIRCRAFT SIDE OF STRIP, IN FRONT OF LAVATORY.  REPAIRED FLOOR STRIP WIRE IAW SWPM 20-21-00.
